MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-Z, CE

KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-Z, CE
Model Number TH100
Medical Device Problem Codes Fracture (1260); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "equipment experiences interference when the head is moved during surgery." no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer, "the equipment experiences interference when the head is moved during surgery" could be confirmed.The th100 was found with a cut in the cable and sharp bend or crack in the cable that leads to frayed or broken conductors or shields.More serious influence to the product functionality is the third-party repair.The manipulation of the cable nut as well as the unprofessional repair of the sensor board leads the camera head to not function correctly.The worn instrument clutch and scratched cover glass are typical signs of wear and tear and can be considered non-critical.The ifu (nxa595_en_v1.0_ifu_ce-mdr) is stating this "failure of products" clearly in section 3.5, page 6.The investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints, no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,HEAD,IMAGE1 S,H3-Z, CE
Common Device Name
ASM,HEAD,IMAGE1 S,H3-Z, CE
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22739010
Report Number2027009-2025-01382
Device Sequence Number7125391
Product Code FET
UDI-Device Identifier04048551333136
UDI-Public04048551333136
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH100
Device Catalogue NumberTH100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer08/18/2025
10/22/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date08/26/2025
11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown